# SDR SCNA20190907121

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241AF HAS TOP SURFACE DELAMINATION. REPAIRED MAIN CABIN FLOOR PANEL 241AF DELAMINATED TOP SURFACE BY REMOVING 4EA DAMAGED INSERTS AND INSTALLING 4EA NEW INSERTS AND REPAIRING DELAMINATED TOP SURFACE.
